Alert archive / Texas / Special Weather Statements in 2025

Special Weather Statement, NWS Austin/San Antonio, TX

May 27, 2025Kinney County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at May 27, 2025, 1:21 AM CDT for Kinney County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2025, 1:21 AM CDT (06:21 UTC)
Expired
May 27, 2025, 2:15 AM CDT
In force
54 min
Issued by
NWS Austin/San Antonio, TX
Hail
0.75 in
Wind
40

County Kinney County, TX

The radar

The Laughlin AFB radar (KDFX), 40 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 6.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2025-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2762 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2025-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2762 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
2133 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
-123 m²/s²
Significant tornado parameter
0.0
Supercell composite
-3.5

Open this sounding in Storm Lab

The text

As transmitted.

738 
WWUS84 KEWX 270621
SPSEWX

Special Weather Statement
National Weather Service Austin/San Antonio TX
121 AM CDT Tue May 27 2025
 
TXZ183-184-202-203-270715-
Uvalde TX-Kinney TX-Val Verde TX-Edwards TX-
121 AM CDT Tue May 27 2025

...Strong thunderstorms will impact portions of northern Kinney,
northwestern Uvalde, southwestern Edwards and southeastern Val Verde
Counties through 215 AM CDT...

At 120 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Carta Valley to 9 miles west
of Montell. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Montell and Kickapoo Cavern State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2972 10090 2969 10004 2968 10002 2966 10003
      2964 10001 2963 10002 2962 9997 2944 9982
      2949 10068
TIME...MOT...LOC 0620Z 282DEG 25KT 2966 10071 2956 10018 

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

$$

MO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at May 27, 12:38 AM CDT, 43 minutes earlier.

Area forecast discussion, May 27, 12:38 AM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1238 AM CDT Tue May 27 2025

...New UPDATE, AVIATION...

.UPDATE...
Issued at 1227 AM CDT Tue May 27 2025

Convective complex continue south and south east into the Winter
Garden, Brush Country, and Coastal Plains. Trailing stratiform rain
and thunder back into the the I-35 corridor will gradually come to an
end over the next hour or so with the complex of storms also exiting
the area overnight. The atmosphere has been worked over across much
of the region and will stabilize into most of the day tomorrow.
Eventually de-stabilization and the next disturbance will generate
another round of storms late Tuesday afternoon and evening out west.
We will take a closer look at this in the overnight package.

&&

.SHORT TERM...
(Tonight through Tuesday night)
Issued at 206 PM CDT Mon May 26 2025

Key Messages:

- Level 3 of 5 risk for isolated to numerous severe storms tonight.
- Isolated pockets of heavy rainfall possible with more severe
  weather possible Tuesday.
- Tornado watch remains in effect until 10pm tonight.

As of this writing the current outflow boundary from this mornings
storms is just south of the I-10 corridor back into San Antonio on
west. The current thinking is strong to severe storms should be
ongoing by this evening along and just northwest of this boundary
with most models hinting at convection developing by 4pm or later
out west past the hill country and then moving eastward with time.
The latest run of the HRRR seems to have a pretty good grasp on this
scenario with supercells forming west and then growing into a big
complex that moves across our area by this evening. As such the SPC
has increased our severe risk to a level 3 of 5 for areas along and
east of the I-10 corridor and along and west of the I-35 corridor.
with a level 2 of 5 risk for almost everyone else except the Winter
Garden area which is in a level 1 of 5 risk. Bottom line expect
storms to form and be severe with very large hail, damaging winds
and some tornados especially for storms that can root themselves
along the surface boundary. In addition, pockets of heavy rainfall
rates could lead to isolated instances of flash flooding and WPC
also has most of the area in a level 2 of 5 risk for excessive
rainfall as well. In fact some models are hinting at more than 3
inches for the hill country. We are taking a more wait and see
approach due to how dry it has been and how models struggle with
small mesoscale convective systems.Current thinking is the storms
should be out of area by sunrise tomorrow if not earlier.

Tomorrow's forecast is highly conditional on what happens tonight. A
more mature complex of storms tonight would likely stabilize
conditions for much of the day on Tuesday, with convection delayed
until Tuesday night. However, a less robust system tonight would
open the door to earlier convective chances Tuesday afternoon,
especially across the Rio Grande, southern Edwards Plateau, western
Hill Country where SPC has a Level 2 of 5 risk for severe storms. A
level 1 of 5 risk exists for everyone else as well. Again very large
hail, damaging wind gusts and isolated tornados would all be
possible with any storms that do form tomorrow. It is possible we
could have a similar line of storms form out west and cross into the
Rio Grande Plains and continue pushing eastward. However tomorrows
convection forms, more clarity will come as we get closer and Hi-Res
models get into better focus. Lastly regarding temperatures, expect
more seasonable temps for Tuesday with highs around the upper 80s to
low 90s but cooler in spots where convection is ongoing, with lows
around/near 70.

&&

.LONG TERM...
(Wednesday through Monday)
Issued at 206 PM CDT Mon May 26 2025

Key Message:

- Strong to severe storms possible through the long term period.

Our active period of weather will continue into the start of the long
term forecast period. On Wednesday morning, a lead shortwave will be
moving through the southern CWA, likely sparking showers and storms,
with a few stronger storms possible. Weak westerly mid-level flow is
expected to transition to west-northwesterly flow by the late week
time frame, fostering shower and storm development through the
remainder of the period.

Forecast confidence remains low at this time, as most days' storm
chances will be highly dependent on previous mesoscale boundaries and
where those setup. One thing we do know is that the chance for strong
to severe storms with large hail, damaging winds, and locally heavy
rain are possible through the remainder of this week. Cooler
temperatures are going to be a welcome feeling through the week
though as increased cloud cover and convection will result in lower
temperatures than we've seen the past couple weeks. Hopefully we can
put a dent in this multi-year drought this week and add some much
needed water to reservoirs and streams.

&&

.AVIATION...
(06Z TAFS)
Issued at 1238 AM CDT Tue May 27 2025

A complex of TSRA south and east of SAT will gradually shift away
from the area overnight. Trailing stratiform RA and isolated -TSRA
near SAT-AUS will also gradually come to an end over the next hour or
two. Then mainly VFR conditions overnight and Tuesday, although a few
pockets of MVFR to IFR ceilings and visibility will be possible
around daybreak with patchy BR and stratus in the rain cooled air.
Another round of SHRA/TSRA activity is expected to develop along the
Rio Grande near DRT late Tuesday afternoon and move east and
southeast Tuesday evening, potentially into the I-35 corridor.
PROB30 TSRA has been included in the TAFs for now.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              91  71  87  71 /  40  40  50  20
Austin Bergstrom Intl Airport  90  71  86  70 /  40  40  50  20
New Braunfels Muni Airport     92  71  87  71 /  30  40  50  20
Burnet Muni Airport            87  68  84  69 /  30  40  50  20
Del Rio Intl Airport           97  73  91  75 /  40  70  50  40
Georgetown Muni Airport        86  69  84  68 /  40  40  50  20
Hondo Muni Airport             94  70  88  71 /  30  50  50  20
San Marcos Muni Airport        92  70  87  70 /  30  40  50  20
La Grange - Fayette Regional   92  73  87  72 /  40  30  60  20
San Antonio Intl Airport       93  72  88  72 /  30  40  50  20
Stinson Muni Airport           94  74  89  73 /  30  40  50  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.

&&

Short-Term...CJM
Long-Term...MMM
Aviation...76
Update...76

In the hours before

Special weather statement, May 26, 11:47 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1147 PM CDT Mon May 26 2025

TXZ219-270530-
Frio TX-
1147 PM CDT Mon May 26 2025

...A strong thunderstorm will impact portions of central Frio County
through 1230 AM CDT...

At 1147 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bluff, or 8 miles northwest of Pearsall, moving southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pearsall, Dilley, North Pearsall, Derby, Hilltop, Divot, Bluff, and
Frio Town.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CDT for south central
Texas.

&&

LAT...LON 2901 9938 2906 9920 2869 9885 2866 9931
TIME...MOT...LOC 0447Z 321DEG 19KT 2895 9923

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

05
Special weather statement, May 27, 12:03 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1203 AM CDT Tue May 27 2025

TXZ183-184-202-270600-
Kinney TX-Val Verde TX-Edwards TX-
1203 AM CDT Tue May 27 2025

...A strong thunderstorm will impact portions of north central
Kinney, southwestern Edwards and east central Val Verde Counties
through 100 AM CDT...

At 1203 AM CDT, Doppler radar was tracking a strong thunderstorm near
Carta Valley, or 9 miles south of Loma Alta, moving southeast at 25
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Loma Alta, Carta Valley, Vinegarone, and Kickapoo Cavern State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2972 10087 3001 10076 2985 10020 2951 10044
TIME...MOT...LOC 0503Z 293DEG 20KT 2978 10076

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

MO
Special weather statement, May 27, 12:09 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1209 AM CDT Tue May 27 2025

TXZ203-218-219-270600-
Frio TX-Uvalde TX-Zavala TX-
1209 AM CDT Tue May 27 2025

...A strong thunderstorm will impact portions of south central
Uvalde, central Zavala and west central Frio Counties through 100 AM
CDT...

At 1209 AM CDT, Doppler radar was tracking a strong thunderstorm near
Washer, or near La Pryor, moving southeast at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
La Pryor, Batesville, Loma Vista, Washer, and Las Colonias.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CDT for south central
Texas.

&&

LAT...LON 2907 10002 2920 9969 2890 9926 2864 9974
      2864 9977
TIME...MOT...LOC 0509Z 299DEG 22KT 2902 9990

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MO
Special weather statement, May 27, 12:14 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1214 AM CDT Tue May 27 2025

TXZ222>224-270615-
Karnes TX-De Witt TX-Gonzales TX-
1214 AM CDT Tue May 27 2025

...Strong thunderstorms will impact portions of western DeWitt,
northeastern Karnes and southwestern Gonzales Counties through 115 AM
CDT...

At 1214 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Nixon to near Runge. Movement was east at
25 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kenedy, Yorktown, Nixon, Runge, Smiley, Nordheim, Gillett, Cheapside,
Westhoff, Cotton Patch, Gruenau, New Davy, Sample, Ecleto, and
Helena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 100 AM CDT for south central
Texas.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

&&

LAT...LON 2880 9785 2917 9780 2922 9773 2928 9778
      2932 9778 2933 9733 2890 9735 2892 9742
      2881 9759
TIME...MOT...LOC 0514Z 259DEG 20KT 2924 9775 2889 9779

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

MO
Special weather statement, May 27, 12:48 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1248 AM CDT Tue May 27 2025

TXZ218-228-270630-
Dimmit TX-Zavala TX-
1248 AM CDT Tue May 27 2025

...A strong thunderstorm will impact portions of northwestern Dimmit
and southwestern Zavala Counties through 130 AM CDT...

At 1248 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cometa, or 15 miles west of Crystal City, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Crystal City, Carrizo Springs, Asherton, Las Colonias, Winter Haven,
Chula Vista-River Spur, Cometa, Brundage, and Carrizo Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CDT for south central
Texas.

&&

LAT...LON 2854 10012 2873 10011 2885 10009 2871 9959
      2844 9968
TIME...MOT...LOC 0548Z 285DEG 25KT 2869 10009

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MO
Special weather statement, May 27, 1:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
121 AM CDT Tue May 27 2025

TXZ183-184-202-203-270715-
Uvalde TX-Kinney TX-Val Verde TX-Edwards TX-
121 AM CDT Tue May 27 2025

...Strong thunderstorms will impact portions of northern Kinney,
northwestern Uvalde, southwestern Edwards and southeastern Val Verde
Counties through 215 AM CDT...

At 120 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Carta Valley to 9 miles west
of Montell. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Montell and Kickapoo Cavern State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2972 10090 2969 10004 2968 10002 2966 10003
      2964 10001 2963 10002 2962 9997 2944 9982
      2949 10068
TIME...MOT...LOC 0620Z 282DEG 25KT 2966 10071 2956 10018

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:04 PM CDTAreal Flood AdvisoryEWXBlanco, Gillespie, Llano4 hr
May 26, 7:07 PM CDTSevere Thunderstorm WarningEWXEdwards68 min
May 26, 7:09 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBlanco, Burnet, Gillespie, Llano66 min
May 26, 7:17 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBlanco, Gillespie, Kendall, Kerr58 min
May 26, 7:29 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Kendall, Llano4 hr
May 26, 7:34 PM CDTTornado WarningEWXBlanco, Hays41 min
May 26, 7:46 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBurnet, Williamson59 min
May 26, 7:49 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Kendall, Kerr56 min
May 26, 7:54 PM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Val Verde4 hr
May 26, 8:00 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Travis, Williamson45 min
May 26, 8:12 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBlanco, Comal, Hays, Kendall, Travis33 min
May 26, 8:19 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Kendall27 min
May 26, 8:21 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Hays, Travis, Williamson4 hr
May 26, 8:36 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXBastrop, Lee, Travis, Williamson57 min
May 26, 8:37 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBastrop, Caldwell, Comal, Hays, Lee, Travis and 1 more68 min
May 26, 8:40 PM CDTSevere Thunderstorm WarningEWXEdwards, Real, Val Verde65 min
May 26, 8:43 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Medina62 min
May 26, 8:48 PM CDTFlash Flood Warning Considerable damage threatEWXBexar, Blanco, Burnet, Comal, Hays, Kendall and 2 more4 hr
May 26, 8:49 PM CDTTornado WarningEWXWilliamson11 min
May 26, 8:56 PM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr, Medina4 hr
May 26, 9:11 PM CDTFlash Flood Warning Considerable damage threatEWXCaldwell, Hays, Travis, Williamson4 hr
May 26, 9:25 PM CDTFlash Flood Warning Considerable damage threatEWXBandera, Kendall, Kerr, Medina5 hr
May 26, 9:31 PM CDTFlash Flood Warning Considerable damage threatEWXWilliamson4 hr
May 26, 9:31 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala44 min
May 26, 9:33 PM CDTFlash Flood Warning Considerable damage threatEWXBexar, Comal, Guadalupe, Hays5 hr
May 26, 9:33 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Fayette, Guadalupe, Lee, Travis72 min
May 26, 9:41 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe49 min
May 26, 9:43 PM CDTSevere Thunderstorm WarningEWXBandera, Medina47 min
May 26, 9:45 PM CDTSevere Thunderstorm WarningEWXBandera, Real22 min
May 26, 9:54 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more5 hr
May 26, 9:56 PM CDTSpecial Weather StatementEWXEdwards49 min
May 26, 10:00 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney60 min
May 26, 10:22 PM CDTSpecial Weather StatementEWXZavala38 min
May 26, 10:25 PM CDTSevere Thunderstorm WarningEWXMedina36 min
May 26, 10:30 PM CDTAreal Flood AdvisoryEWXBandera, Edwards, Medina, Real, Uvalde5 hr
May 26, 10:36 PM CDTSpecial Weather StatementEWXKinney39 min
May 26, 10:41 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde64 min
May 26, 10:42 PM CDTSevere Thunderstorm WarningEWXUvalde, Zavala48 min
May 26, 10:57 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde48 min
May 26, 10:59 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala46 min
May 26, 11:26 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde46 min
May 26, 11:42 PM CDTSpecial Weather StatementEWXUvalde48 min
May 26, 11:47 PM CDTSpecial Weather StatementEWXFrio43 min
May 27, 12:03 AM CDTSpecial Weather StatementEWXEdwards57 min
May 27, 12:09 AM CDTSpecial Weather StatementEWXZavala51 min
May 27, 12:10 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde35 min
May 27, 12:14 AM CDTSpecial Weather StatementEWXDeWitt61 min
May 27, 12:35 AM CDTSevere Thunderstorm Warning Considerable damage threatEWXDimmit, Frio, Zavala55 min
May 27, 12:48 AM CDTSpecial Weather StatementEWXDimmit42 min
May 27, 12:58 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Guadalupe, Wilson109 min
May 27, 1:02 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, DeWitt, Gonzales, Guadalupe, Karnes and 1 more4 hr
May 27, 1:05 AM CDTAreal Flood AdvisoryEWXDimmit, Frio, Kinney, Maverick, Medina, Uvalde and 1 more5 hr
May 27, 1:05 AM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde25 min
May 27, 1:41 AM CDTSpecial Weather StatementEWXDimmit49 min
May 27, 2:05 AM CDTSevere Thunderstorm WarningEWXDimmit55 min
May 27, 2:10 AM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Lavaca, Lee4 hr
May 27, 2:20 AM CDTSevere Thunderstorm WarningEWXDimmit39 min
May 27, 2:29 AM CDTSpecial Weather StatementEWXKinney61 min
May 27, 2:47 AM CDTAreal Flood AdvisoryEWXBexar, Guadalupe, Wilson2 hr
May 27, 2:49 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays2 hr
May 27, 6:21 AM CDTSpecial Weather StatementEWXDimmit39 min
May 27, 8:48 AM CDTSpecial Weather StatementEWXDimmit42 min

Nearby

Special Weather Statements in Texas, 2025Every special weather statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.